CI²MA - Publicaciones | Prepublicaciones


Pre-Publicación 2012-11

Jorge Clarke, Ciprian A. Tudor:

Hitting times for the stochastic wave equation with fractional-colored noise

Abstract:

We give sharp regularity results for the solution to the stochastic wave equation with linear fractional-colored noise. We apply these results in order to establish upper and lower bounds for the hitting probabilities of the solution in terms of the Hausdorff measure and of the Newtonian capacity.

Descargar en formato PDF PDF

Esta prepublicacion dio origen a la(s) siguiente(s) publicación(es) definitiva(s):

Jorge CLARKE, Ciprian A. TUDOR: Hitting times for the stochastic wave equation with fractional-colored noise. Revista Matemática Iberoamericana, vol. 30, 2, pp. 685-709, (2014).